# SDR MASA200400607

- Difficulty date: October 28, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 6,853 hours, 6,278 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD DUE TO THE F/O'S ALTIMETER FAILED.  MX PERFORMED AN OPS CHECK AND PITOT STATIC CHECK, RETURNED THE AIRCRAFT TO SERVICE.
